Open Access System for Information Sharing

Login Library
IRINE, PENG(PENG IRINE)

Co-researchers

    Keyword

    Publication & Time Cited Count (For the Last 5 years)

    Results 1-8 of 8 (Search time: 0.002 seconds).
    Article

    New York Journal of Mathematics, vol. 21, page. 129 - 150, 2015-01

    Article

    Mathematische Zeitschrift, vol. 273, no. 1-2, page. 283 - 302, 2013-02

    Article

    Geometric and Functional Analysis, vol. 21, no. 4, page. 951 - 1000, 2011-08

    Article

    Geometriae dedicata, vol. 152, no. 1, page. 129 - 145, 2011-06

    Article

    Geometry and topology, vol. 15, no. 4, page. 1927 - 1981, 2011-01

    Article

    Geometry and Topology, vol. 15, no. 4, page. 1883 - 1925, 2011-01

    Article

    Proceeding of American Mathematics Soceity, vol. 138, no. 5, page. 1575 - 1580, 2010-05

    Article

    Linear algebra and its applications, vol. 347, page. 131 - 157, 2002-05-15

    1

    Browse